# SDR ASOA2014042910403

- Difficulty date: April 7, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 34,193 hours, 30,924 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EDGE MEMBER CRACKED AT FWD LOCATION.  COMPLIED WITH EC/TC REO 601R-52-11-279 IAW REO 601R-52-11-279.
